Approximation of the solutions of singularly perturbed boundary
Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 39-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_1_a8,
author = {G. I. Shishkin},
title = {Approximation of the solutions of singularly perturbed boundary},
journal = {Doklady Akademii Nauk},
pages = {39--43},
year = {1987},
volume = {296},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a8/}
}
G. I. Shishkin. Approximation of the solutions of singularly perturbed boundary. Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 39-43. http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a8/